# SDR EIA2001085

- Difficulty date: February 28, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND FS 413.062 MCD LOWER FITTING CRACKED.  REPLACED FITTING PER DC9 SRM 51-30-5 PAGE 1-30.  (M)
